# SDR AALA201804239039

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ATTACH AFT FACE PRESSURE BULKHEAD AT STRINGER 39L IN THE AFT CARGO BAY.  REPLACED THE SUPPORT ANGLE IAW SRM 51-72-11.
